Alert archive / Texas / Wind Advisories in 2005
Wind Advisory 4, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this wind advisory at Dec 8, 2005, 9:25 AM CST for 5 counties in Texas. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2005, 9:25 AM CST (15:25 UTC)
- Expired
- Dec 8, 2005, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Houston/Galveston, TX
Counties Brazoria County, TX, Chambers County, TX, Galveston County, TX, Jackson County, TX, Matagorda County, TX
The radar
The Houston radar (KHGX), 52 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KHGX 081525 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 925 AM CST THU DEC 8 2005 ...WIND ADVISORY ISSUED FOR THE COASTAL COUNTIES OF SOUTHEAST TEXAS... .STRONG WINDS HAVE DEVELOPED OVER THE COASTAL AREAS OF SOUTHEAST TEXAS IN THE WAKE OF THE ARCTIC COLD FRONT THAT MOVED OFFSHORE OVERNIGHT. NORTH WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH CAN BE EXPECTED TO AFFECT MAINLY THE UPPER TEXAS COAST...BARRIER ISLANDS...AND THE SHORELINES OF GALVESTON AND MATAGORDA BAYS FOR THE REST OF TODAY. TXZ235-236-082330- /O.EXP.KHGX.FZ.W.0002.000000T0000Z-051208T1500Z/ /O.NEW.KHGX.WI.Y.0004.051208T1525Z-051209T0000Z/ JACKSON-MATAGORDA- INCLUDING THE CITIES OF...BAY CITY...EDNA...PALACIOS 925 AM CST THU DEC 8 2005 ...FREEZE WARNING HAS EXPIRED... ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE FREEZE WARNING IS NO LONGER IN EFFECT. NORTH WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 35 TO 40 MPH CAN BE EXPECTED ACROSS THE UPPER TEXAS COAST...BARRIER ISLANDS...AND THE SHORELINE OF MATAGORDA BAY FOR THE REST OF THE DAY. OVER INLAND AREAS...WIND SPEEDS OF 15 TO 25 MPH CAN BE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS. $$ TXZ226-081630- /O.EXP.KHGX.FZ.W.0002.000000T0000Z-051208T1500Z/ WHARTON- INCLUDING THE CITIES OF...EL CAMPO...WHARTON 925 AM CST THU DEC 8 2005 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$ TXZ214-237-238-082330- /O.NEW.KHGX.WI.Y.0004.051208T1525Z-051209T0000Z/ BRAZORIA-CHAMBERS-GALVESTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...FREEPORT... FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY... MONT BELVIEU...PEARLAND...TEXAS CITY...WINNIE 925 AM CST THU DEC 8 2005 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTH WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 35 TO 40 MPH CAN BE EXPECTED ACROSS THE UPPER TEXAS COAST...BARRIER ISLANDS...AND THE SHORELINE OF MATAGORDA BAY FOR THE REST OF THE DAY. OVER INLAND AREAS...WIND SPEEDS OF 15 TO 25 MPH CAN BE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS. $$
1 follow-up statement
000 WWUS74 KHGX 082122 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 322 PM CST THU DEC 8 2005 ...FREEZE WARNING ISSUED FOR SOUTHEAST PORTIONS OF SOUTHEAST TEXAS TONIGHT... ...WIND ADVISORY REMAINS IN EFFECT FOR THE COASTAL COUNTIES OF SOUTHEAST TEXAS UNTIL 6 PM CST TONIGHT... .HIGH PRESSURE WILL SETTLE OVER SOUTHEAST TEXAS TONIGHT WITH THE COLDEST TEMPERATURES OF THE SEASON EXPECTED. THIS WILL BRING THE FIRST SIGNIFICANT FREEZE OF THE SEASON TO THE SOUTHEAST PORTIONS OF SOUTHEAST TEXAS...INCLUDING THE HOUSTON METROPOLITAN AREA. TXZ214-237-238-090000- /O.NEW.KHGX.FZ.W.0003.051209T0000Z-051209T1500Z/ /O.CON.KHGX.WI.Y.0004.000000T0000Z-051209T0000Z/ BRAZORIA-CHAMBERS-GALVESTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...FREEPORT... FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY... MONT BELVIEU...PEARLAND...TEXAS CITY...WINNIE 322 PM CST THU DEC 8 2005 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CST FRIDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FREEZE WARNING FOR INLAND AREAS...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING OVER THE INLAND PORTIONS OF THE COASTAL COUNTIES AS EARLY AS BETWEEN 9PM AND MIDNIGHT TONIGHT IN SOME LOCATIONS AND REMAIN BELOW FREEZING FOR ABOUT 8 TO 12 HOURS UNTIL MID MORNING FRIDAY. READINGS IN MOST AREAS WILL BOTTOM OUT EARLY FRIDAY MORNING BETWEEN 28 AND 32 DEGREES. THE LOCATIONS CLOSEST TO FREEZING WILL ONLY SEE AN HOUR OR TWO OF SUBFREEZING TEMPERATURES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT. THESE TEMPERATURES WILL KILL SENSITIVE VEGETATION. RESIDENTS SHOULD TAKE PRECAUTIONS TO PROTECT SENSITIVE PLANTS AND PETS. CHECK ON THE ELDERLY AND MAKE SURE THEY HAVE A PLACE TO KEEP WARM. NORTH WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 35 TO 40 MPH CAN BE EXPECTED ACROSS THE UPPER TEXAS COAST...BARRIER ISLANDS... AND THE SHORELINE OF MATAGORDA BAY FOR THE REST OF THE DAY. OVER INLAND AREAS...WIND SPEEDS OF 15 TO 25 MPH CAN BE EXPECTED. THESE WINDS WILL DIMINISH AROUND SUNSET. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS. $$ TXZ200-213-090530- /O.NEW.KHGX.FZ.W.0003.051209T0000Z-051209T1500Z/ HARRIS-LIBERTY- INCLUDING THE CITIES OF...CLEVELAND...DAYTON...HOUSTON... LIBERTY...PASADENA 322 PM CST THU DEC 8 2005 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. THIS FREEZE WARNING INCLUDES THE ENTIRE HOUSTON METROPOLITAN AREA. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING BETWEEN 8 PM AND MIDNIGHT IN OUTLYING AREAS AND SHORTLY AFTER MIDNIGHT IN METRO HOUSTON. TEMPERATURES WILL REMAIN BELOW FREEZING FOR ABOUT 9 TO 12 HOURS. THE METRO HOUSTON AREA CAN EXPECT A SHORTER PERIOD OF 3 TO 6 HOURS OF SUBFREEZING TEMPERATURES. READINGS WILL BOTTOM OUT EARLY FRIDAY MORNING BETWEEN 25 AND 28 DEGREES EXCEPT IN METRO HOUSTON WHERE THEY WILL DROP TO AROUND 30 DEGREES. RESIDENTS SHOULD TAKE PRECAUTIONS TO PROTECT SENSITIVE PLANTS AND PETS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. COVER ANY ABOVE GROUND PIPES TO PREVENT THEM FROM FREEZING. CHECK ON THE ELDERLY AND MAKE SURE THEY HAVE A PLACE TO KEEP WARM. $$ TXZ235-236-090000- /O.CON.KHGX.WI.Y.0004.000000T0000Z-051209T0000Z/ JACKSON-MATAGORDA- INCLUDING THE CITIES OF...BAY CITY...EDNA...PALACIOS 322 PM CST THU DEC 8 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTH WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 35 TO 40 MPH CAN BE EXPECTED ACROSS THE UPPER TEXAS COAST...BARRIER ISLANDS... AND THE SHORELINE OF MATAGORDA BAY FOR THE REST OF THE DAY. OVER INLAND AREAS...WIND SPEEDS OF 15 TO 25 MPH CAN BE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Dec 8, 6:35 AM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Dec 8, 6:35 AM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
635 AM CST THU DEC 8 2005
.AVIATION...
LOW CLOUDS ABOUND...LOWER CIELINGS FROM BYY THROUGH IAH/HOU TO JAS
AT 700-1100 FEET. SHALLOW COLD AIRMASS KNIFEING IN BENEATH THE
WARMER ATMOSPHERE PRODUCING THE DRASTIC INVERSION. CIELINGS
IMPROVING AS DISTANCE INCREASES TO THE NORTHWEST BUT STILL ONLY
1300-2000 FEET AS FAR NORTHWEST AS ACT-CRS. CLEARING LINE SJT-MWL-
DUA SPREADING SOUTHEAST AT ONLY 10-12 KNOTS. SURFACE TEMEPRATURES IN
THE MID-UPPER 20S NORTHWEST TO 32-41 SOUTH. ACARS 0919Z SOUNDING
INDICATING LARGE SATURATED WARM NOSE ALOFT TO 9C AROUND 3000 FEET.
PROFILERS SHOW ONLY 15 TO 25 KNOTS IN THE COLD AIRMASS AND LIGHTER
SW FLOW ABOVE THROUGH 700MB. HAVE SLOWED THE CIELING IMPROVEMENTS
FROM PREVIOUS TAFS...AT IAH 11-1800 FEET CIGS SHOULD PREVAIL THROUGH
21Z...LBX TIL 00Z. RAPID IMPROVEMENT AFTERWARDS..VFR. 45
&&
.MARINE...
SCA ALL WATERS. COLD AIR SPILLING OUT OVER THE WARM GULF WINDS
CURRENTLY RUNNING 18-25G24-33KT THIS SHOULD CONTINUE THROUGHOUT THE
DAY. WIND PROFILERS INLAND ONLY SHOWING WINDS OF 15 TO 20 KNOTS IN
THE COLD AIRMASS. HAVE TRENDED DOWN THE WINDS A SCOSH AND LOWERED
PEAK WIND GUSTS TO AROUND 35 KNOTS. THESE STRONG WINDS SHOULD
CONTINUE THROUGH FRIDAY OFFSHORE...TONIGHT NEARSHORE. ANOTHER COLD
FRONT SATURDAY NIGHT/SUNDAY MORNING BUT MUCH WEAKER. THOUGH WELL
BEYOND THE PERIOD OF THIS FORECAST...VERY IMPRESSIVE RIDGE ALONG THE
WEST COAST INTO THE ARCTIC...LOOKS LIKE BARBED WIRE MAY BE ALL THAT
STANDS BETWEEN US AND SOME COLD AIR AFTER THE 18TH. 45
&&
.PREVIOUS DISCUSSION...
THE WINTER WEATHER EVENT WAS WRAPPING UP ACROSS THE NORTHERN AND
WESTERN PORTIONS OF SE TX THIS HOUR. IMMEDIATE WEATHER PROBLEMS OF
THE DAY INCLUDE CHANCES FOR MORE PRECIP...TEMPERATURES...AND WIND.
TEMPERATURES ARE THEN A MAJOR CONCERN FOR TONIGHT AND FRIDAY
MORNING.
THIS MORNING...A MID TO UPPER AREA OF LOW PRESSURE WAS OVER THE
PLAINS WITH AN ACTIVE SUBTROPICAL JET ACROSS THE TX COASTAL PLAIN
AND WESTERN GULF. A COLD FRONT WAS NOW OFF THE COAST AND FREEZING
TEMPERATURES AT 09Z WERE BASICALLY ALONG AND WEST OF A LINE FROM
CROCKETT TO SUGARLAND TO EDNA. THE MAIN AREA OF PRECIPITATION HAS
PUSHED NORTHEAST OUT OF THE FORECAST AREA...HOWEVER...POCKETS OF
LIGHT RAIN WERE DEVELOPING ACROSS FORT BEND...HARRIS...AND LIBERTY
COUNTIES.
FOR THE SHORT TERM...A COLD DAY IS IN STORE. AM NOT EXPECTING ANY
MORE FREEZING RAIN ALTHOUGH SOME PATCHY FREEZING DRIZZLE IS NOT
OUT OF THE QUESTION BEFORE SUNRISE. HOWEVER...THE MAIN ISENTROPIC
LIFT (AS SEEN ON THE ETA 300K SURFACE) HAS PUSHED EASTWARD. THINK
THAT THE DIURNAL TEMPERATURE CHANGE WILL BE VERY SMALL TODAY WITH
SOME AREAS MAYBE SEEING FALLING OR NEAR STEADY TEMPERATURES. WINDS
ALOFT IN THE FIRST FEW THOUSAND FEET DO NOT IMPLY WIND ADVISORY
CRITERIA TODAY BUT WIND SPEEDS SHOULD BE 15 TO 20 MPH.
TONIGHT THE ETA12 IS LOOKING LIKE A GOOD MODEL FOR TEMPERATURES.
OVERNIGHT LOWS SHOULD GET TO NEAR 20 OVER THE NORTHERN COUNTIES...
THE MID 20S CENTRAL...AND MID 30S AT THE COAST. WILL CONSIDER
FREEZE WARNINGS FOR THOSE LOCATIONS THAT HAVE NOT HAD THE FIRST
FREEZE OF THE SEASON LATER TODAY.
THE GFS IMPLIES THE FAST MOVING FLOW TO CONTINUE WITH A SEMI-
ACTIVE SUBTROPICAL JET REMAINING NEAR OR OVER SE TX. THERE STILL
LOOKS TO BE A SLIGHT CHANCE OF RAIN NEAR THE COAST FRIDAY AND
FRIDAY NIGHT WITH THE NEXT CHANCE OF RAIN LATE TUESDAY INTO
WEDNESDAY. IN THE LONG TERM...THE GFS IS IMPLYING A TURN TO COLDER
WEATHER OVER THE SOUTHERN PLAINS WITH A RIDGE BUILDING UP THE WEST
COAST INTO ALASKA.
PL-40
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 37 21 46 30 59 / 10 10 10 10 10
HOUSTON (IAH) 38 27 48 30 59 / 10 10 10 10 10
GALVESTON (GLS) 43 37 48 42 60 / 10 10 10 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WARNING UNTIL 9 AM THURSDAY FOR THE FOLLOWING ZONES:
JACKSON...MATAGORDA...AND WHARTON.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM FRIDAY FOR THE FOLLOWING ZONES:
GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...AND WATERS FROM
HIGH ISLAND TO FREEPORT OUT 20 NM.
&&Hazardous weather outlook, Dec 8, 7:30 AM CST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 730 AM CST THU DEC 8 2005 TXZ163-164-176>179-195>200-210>214-226-227-235>238-091330- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 730 AM CST THU DEC 8 2005 ...A FREEZE WARNING CONTINUES IN EFFECT FOR MATAGORDA...WHARTON... AND JACKSON COUNTIES UNTIL 9 AM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT FREEZING RAIN THAT FELL LAST NIGHT ACROSS LOCATIONS FROM CALDWELL TO BRYAN-COLLEGE STATION TO MADISONVILLE WILL BE SLOW TO MELT TODAY. AFTER STARTING IN THE MID AND UPPER 20S THIS MORNING...THE TEMPERATURES MAY REACH THE MID 30S LATER THIS AFTERNOON FOR A BRIEF PERIOD BEFORE FALLING BACK INTO THE 20S EARLY THIS EVENING. THE MAIN IMPACT OF THE VERY COLD ARCTIC AIRMASS WILL BE FELT TONIGHT AS TEMPERATURES PLUNGE INTO THE 20S AND 30S ACROSS ALL OF SOUTHEAST TEXAS. OVERNIGHT LOWS BETWEEN 20 AND 25 ARE EXPECTED ALONG AND NORTH OF A LINE FROM COLUMBUS TO HUMBLE TO LIVINGSTON. SOUTH TO THE HIGHWAY 59 CORRIDOR TEMPERATURES BETWEEN THE UPPER 20S TO THE FREEZING MARK WILL LIKELY BE EXPERIENCED. THE LOW TEMPERATURES ACROSS THE COASTAL COUNTIES ARE EXPECTED TO BE IN THE LOWER TO MID 30S. NORTH OF THE INTERSTATE 10 CORRIDOR...FREEZING TEMPERATURES ARE LIKELY FOR ABOUT A TWELVE TO FIFTEEN HOUR PERIOD TONIGHT INTO THE MID MORNING FRIDAY. FOR THOSE AREAS ALONG AND NORTH OF THE HIGHWAY 21 CORRIDOR BETWEEN CALDWELL AND CROCKETT MAY EXPERIENCE A HARD FREEZE IF TEMPERATURES FALL INTO THE TEENS TO NEAR 20 FOR AN EXTENDED PERIOD TONIGHT. LOCATIONS TO THE SOUTH OF THE INTERSTATE 10 CORRIDOR TO THE COAST MAY SEE BETWEEN SIX AND EIGHT HOURS OF NEAR TO BELOW FREEZING TEMPERATURES TONIGHT. RESIDENTS SHOULD BEGIN TAKING PRECAUTIONS TO PROTECT PLANTS... PETS...AND THE ELDERLY. PIPES MAY ALSO NEED TO BE PROTECTED... ESPECIALLY IN THOSE LOCATIONS THAT EXPERIENCE MORE THAN A FEW HOURS OF TEMPERATURES IN THE 20S. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 8:31 PM CST | Winter Storm Warning | HGX | Brazos, Burleson, Grimes, Madison, Washington | 8 hr |
| Dec 7, 9:40 PM CST | Freeze Warning | HGX | Jackson, Matagorda, Wharton | 11 hr |
| Dec 8, 3:22 PM CST | Freeze Warning | HGX | Brazoria, Chambers, Galveston, Harris, Liberty | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.